# SDR A6WA2020032447235

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 38,943 hours, 37,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESURE BULKHEAD IS CRACKED AT BL O IN THE SPLICE WEB AT APPROXIMATELY WL 140.   "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED SPLICE WEB IAW CRJ-200 SRM 51-42-06
